# SDR ASAA2019092230793

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,422 hours, 8,256 cycles
- System (JASC): 7603 · Power Lever
- Part: Screw
- Condition: Loose
- Location: Throttle Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NUMBER 2 THRUST LEVER VIBRATES AND RATTLES INTERMITTENTLY IN CRUISE FLIGHT. GROUNDED - YES. SECURED LOOSE SCREW ON NR 2 ENG THROTTLE LEVER NO HISTORY.
